# SDR CALA2025112511445

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 72,361 hours, 25,849 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101206
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD BOOST PUMP TANK #2 UPPER BONDING JUMPER FRONT SPAR AREA HAS CORROSION NOTED.. (REF AAR N/R 99973908) REPAIR ACCOMPLISHED IN ACCORDANCE WITH ESR-WI 2-13172 AND ECRA 5720-03580. WORK ACCOMPLISHED BY V935074 INSP-256 ESFR COMPLETED. REPAIR ACCOMPLISHED IN ACCORDANCE WITH ESR-WI 2-13172 AND ECRA 5720-03580 WORK AACOMPLISHED BY V 891002 INSP 256
